# SDR AALA20110922TUL02

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 62,390 hours, 21,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 124N66031
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, OUTER DOOR SKIN EDGE BENT AT LOWER AFT CORNER.  INSTALLED DOUBLER REPAIR ON LOWER AFT CORNER OUTER SKIN PER SRM 52-30-01 PAGE 1 AND EA COMP-52-019297.
